Per citar aquest document: http://ddd.uab.cat/record/49671
Anisotropic parabolic equations with variable nonlinearity
Antontsev, S.
Shmarev, S.

Data: 2009
Resum: We study the Dirichlet problem for a class of nonlinear parabolic equations with nonstandard anisotropic growth conditions. Equations of this class generalize the evolutional p(x, t)-Laplacian. We prove theorems of existence and uniqueness of weak solutions in suitable Orlicz-Sobolev spaces, derive global and local in time L∞ bounds for the weak solutions.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 53 n. 2 (2009) p. 355-399, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_53209_04


45 p, 316.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-16, darrera modificació el 2016-06-11



   Favorit i Compartir